MathSciNet Relay Station
MathSciNet bibliographic data
MR1245744 40D25 (40C05 40F05 46A45)
Kolk, Enno Matrix summability of statistically convergent sequences. Analysis 13 (1993), no. 1-2, 77–83.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement